# SDR AALA984089

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370AA
- Make and model: Boeing 767323
- Aircraft serial: 25197
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 786-830
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDOUT CORROSION IN CABIN FLOORBEAM.  THE BLENDOUT EXCEEDS SRM MAX ALLOWABLE LIMITS.  SPLICED IN NEW SECTION FLOORBEAM FROM STATION 782 TO STATION 831 PER MRB 767-1615.  (M)
